... that Chateal will eventually stop your periods but I have been have periods since I started Chateal. Last month is was only for 3 days versus the normal 5 days and now this month I haven't gotten it. I was supposed to get my period today? Is this normal?
You don't say what part of the pill cycle you're on. Your period would come when you are on the inert pills. When you take the pill it decreases your uterine lining, and this is what we "bleed" as a period. With a decreased lining you have decreased periods, and even skip them once in a while.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2013 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
Posted 2 May 2017 • 1 answer